# SDR 2022FA0000219

- Difficulty date: April 14, 2022
- Submitted: April 19, 2022
- Operation: General aviation
- Aircraft: N820DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC820B
- Aircraft time: 36,584 hours, 39,572 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Accumulator
- Part number: 223002
- Part serial: 855
- Condition: Damaged
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TOTAL HYDRAULIC FAILURE REPORTED BY PILOT WITH FLUID LEAKING FROM LEFT WHEEL WELL.  MX REMOVED A FAILED HYDRAULIC ACCUMULATOR AND REPLACED WITH OVERHAULED ACCUMULATOR WITH NO DEFECTS NOTED.  OPS CHECK WAS GOOD, WORK PERFORMED IN REF TO SA227 29-10-40.
